# SDR IXKA9600080

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 84 - AFTER TAKEOFF, ATL-TPA, RETURNED TO ATL WHEN INBOARD TRAILING EDGE FLAPS DID NOT RETRACT.  STOPPED AT 5 DEGREES.  ALL LE DEVICES RETRACTED.  CHECKED AND FOUND RIGHT INBOARD FLAP TRANSMITTER, P/N 9660022001, ELECTRICAL CONNECTOR DAMAGED.  REPLACED TRANSMITTER AND ELECTRICAL CONNECTOR, LUBED GEAR BOXES AND JACKSCREWS AND OPS CHECK OK AS PER MM 27-52-02.  (M)
